# SDR HEEA082484

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,402 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 7630207028060
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTAKE SCREEN CRACKED. SCRAPPED.
